# SDR DXTA2025031702691

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 6,172 hours, 4,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 1035M
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: DURING CABIN EMERGENCY LIGHT TEST, SEATS 5 AND 8 FAILED TO ILLUMINATE. FOLLOWED CHARGING PROCEDURE, LIGHTS STILL INOP. CORRECTIVE ACTION; REPLACED #3 EMERGENCY LIGHTING BATTERY. OPS CHECK GOOD AT THIS TIME. PERFORMED WORK IAW CE680A MM CH. 33-50-00.
